Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

I don't feel human

(2 Posts)
user1491923387 Tue 11-Apr-17 17:00:03

I'm a single mum who is diagnosed with depression I'm on mirtazapine quetiapine venlafaxine and zolpidem ..I feel like a zombie ..I can't drive.. my head is fuzzy all the time..I rarely go outside...I'm constantly tired..the zolpidem knocks me out for about two hours but then when I come round I'm in tears .. is this normal?everytime I speak to my psychiatrist she ups the dosage

NolongerAnxiousCarer Tue 11-Apr-17 19:25:50

I'm just on Mirtazapine and that knocked me out to start with. How long have you been on them? For me it eased off after a couple of weeks. Also I was told with Mirtazapine the higher the dose the less the drowsyness. Not sure about the others.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now